# SDR MWEA00038

- Difficulty date: February 2, 2000
- Submitted: February 3, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,025 hours, 58,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 1109
- Condition: Dislodged
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE FELL OFF.  MAINTENANCE REINSTALLED SLIDE PACK.
